# SDR COMA0560660

- Difficulty date: December 1, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 29,670 hours, 27,840 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Unknown
- Location: Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5229 - CABIN, SERVICE AND CARGO DOOR CAUTION.  RESET PSEU, PSEU PASSED SELF TEST.
